MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5SC SPOTCHECK MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5SC SPOTCHECK MONITOR
Model Number 865322
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the speaker of the intellivue mp5sc spotcheck monitor was malfunctioning.It is unknown if there was still sound coming from the device.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
The following functional tests were performed: a authorized representative went onsite to evaluate the device and found that the speaker was defective and needed to be replaced.The speaker was replaced by the authorized service provider.Based on the information available and the testing conducted, the cause of the reported problem was a defective speaker.The reported problem was confirmed.The speaker was replaced, and the device was operational after repairs were completed.If additional information is received the complaint file will be reopened.
 
Event or Problem Description

Brand Name
INTELLIVUE MP5SC SPOTCHECK MONITOR
Common Device Name
INTELLIVUE MP5SC SPOTCHECK MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19979444
Report Number9610816-2024-00516
Device Sequence Number12820576
Product Code DSI
UDI-Device Identifier00884838021884
UDI-Public(01)00884838021884
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865322
Device Catalogue Number865322
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown